# SDR UF6A990559

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Pin
- Part number: SP4YB3
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5753 - HINGE PIN BROKEN ON AFT BAGGAGE DOOR.  MAINTENANCE REMOVED AND REPLACED THE LOWER ALIGNMENT HINGE PIN.  SYSTEM OPS CHECKED GOOD.  (M)
